# SDR CA120612014

- Difficulty date: June 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fork
- Part number: 4178900
- Condition: Sheared
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN THE PROCESS OF REMOVING THE ACTUATOR FROM LT MLG, THE AME FOUND THE MAIN GEAR LOCK ROD ATTACHMENT FORK, ITEM -18, PN 41789-00, SHEARED IN HALF, AND IT CAME APART IN THE AME`S HANDS.
